Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pinguin

accutane after eye lens implants (artiflex)

Recommended Posts

Have any of you went through accutane AFTER eye lens implants or lasik? If so, what was your experience? I know you have to wait at least 6 months until after the surgery. But even then, is it safe? Also, can accutane cause blindness? I know it can cause dry eyes etc.

This is my first post, so I hope I chose the right subforum :)

Share this post


Link to post
Share on other sites
Have any of you went through accutane AFTER eye lens implants or lasik? If so, what was your experience? I know you have to wait at least 6 months until after the surgery. But even then, is it safe? Also, can accutane cause blindness? I know it can cause dry eyes etc.

This is my first post, so I hope I chose the right subforum :)

Accutane can cause more then just dry eyes. If your from the U.S. or not, you read the online document by Roche and the information on eye problems.

Some have not been able to wear contacts after accutane, some have night vision problems, it can cause conjuntivitis also.

http://www.rocheusa.com/products/accutane/pi/pdf

I believe around page 27 has information on side effects of eyes.

I would beware of taking accutane if you already have eye disease or eye problems you futher the damage.

Share this post


Link to post
Share on other sites

I had LASIK about six years ago. It was a fairly minor correction and I had excellent results. No dry eye issues.

I did a low-dose Accutane course a little more than a year ago, and had no problems at all with my eyes ..... but it was a very low dosage (10 mg/day) and not comparable to most people's courses.

Share this post


Link to post
Share on other sites

It would be a good idea to check with your eye doctor, since s/he knows more about your individual situation. As for side effects, your eyes may get dry on Accutane, but then again, they may not. Having had eye surgery already, you should be willing to lower your dose / discontinue the medicine if you experience eye problems.

Share this post


Link to post
Share on other sites
I had LASIK about six years ago. It was a fairly minor correction and I had excellent results. No dry eye issues.

I did a low-dose Accutane course a little more than a year ago, and had no problems at all with my eyes ..... but it was a very low dosage (10 mg/day) and not comparable to most people's courses.

Hm.. That is indeed a fairly low dosage. I´ll take it up with my eye dokter before going to the derm like whitershade said. Thanks for all your advice, guys! I still would love to hear more stories though, if more people have experience with this :)

Share this post


Link to post
Share on other sites
I had LASIK about six years ago. It was a fairly minor correction and I had excellent results. No dry eye issues.

I did a low-dose Accutane course a little more than a year ago, and had no problems at all with my eyes ..... but it was a very low dosage (10 mg/day) and not comparable to most people's courses.

HI I just read your blog. I too suffer from folliculitis, and it sucks!!! I am at the point where I have no more inflammed bumps, but have no answer of what happened to me. The doctors are so aloof agbout it all!! I am on 40 mg of accutane. And now my eyes are red and burn, and I keep getting Styes. ugh!!! But I need to check into that green cream for sure when I am done. So, you never took acctutane on a regular basis??

thanks for your input,

Kristen

Share this post


Link to post
Share on other sites
I had LASIK about six years ago. It was a fairly minor correction and I had excellent results. No dry eye issues.

I did a low-dose Accutane course a little more than a year ago, and had no problems at all with my eyes ..... but it was a very low dosage (10 mg/day) and not comparable to most people's courses.

HI I just read your blog. I too suffer from folliculitis, and it sucks!!! I am at the point where I have no more inflammed bumps, but have no answer of what happened to me. The doctors are so aloof agbout it all!! I am on 40 mg of accutane. And now my eyes are red and burn, and I keep getting Styes. ugh!!! But I need to check into that green cream for sure when I am done. So, you never took acctutane on a regular basis??

thanks for your input,

Kristen

I don't want to hijack pinguin's thread, so I won't go into the detail here. Check out my post in the Positive Experiences pinned thread, and feel free to PM me if you have specific questions.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×